Alert archive / Kansas / Tornado Warnings in 2013

Tornado Warning 18, NWS Goodland, KS

May 29, 2013Logan County, Kansas

NWS Goodland, KS issued this tornado warning at May 29, 2013, 5:59 PM CDT for Logan County, Kansas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2013, 5:59 PM CDT (22:59 UTC)
Expired
May 29, 2013, 6:45 PM CDT
In force
46 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Logan County, KS

The radar

The Goodland radar (KGLD), 58 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 6:05 PM CDTTSTM WND DMG5 N Russell Springs, KSPART OF ROOF RIPPED OFF OF BUILDING. MANY TREE LIMBS BLOWN DOWN...UP TO EIGHT INCHES IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 12:22 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-416 J/kg
Mixed-layer LCL
1797 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
-51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WFUS53 KGLD 292259
TORGLD
KSC109-292345-
/O.NEW.KGLD.TO.W.0018.130529T2259Z-130529T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
559 PM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN LOGAN COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 557 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES WEST OF RUSSELL SPRINGS...AND MOVING
  NORTHEAST AT 25 MPH.

  HAZARD...DEVELOPING TORNADO AND PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
           SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
           OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
           EXTENSIVE TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL SPRINGS AND WINONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3894 10140 3914 10117 3913 10111 3901 10094
      3883 10133
TIME...MOT...LOC 2259Z 230DEG 20KT 3892 10131

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

HUSTED
1 follow-up statement
289 
WWUS53 KGLD 292312
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
512 PM MDT WED MAY 29 2013

KSC109-292345-
/O.CON.KGLD.TO.W.0018.000000T0000Z-130529T2345Z/
LOGAN KS-
612 PM CDT WED MAY 29 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL LOGAN COUNTY UNTIL
645 PM CDT...

AT 611 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR RUSSELL SPRINGS...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...DEVELOPING TORNADO AND PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL LOGAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3888 10122 3898 10129 3914 10117 3913 10111
      3901 10094
TIME...MOT...LOC 2312Z 241DEG 22KT 3895 10121

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

HUSTED

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 29, 3:29 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 29, 3:29 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
229 PM MDT WED MAY 29 2013

.SHORT TERM...(THIS AFTERNOON AND TONIGHT)
ISSUED AT 105 PM MDT WED MAY 29 2013

LATEST VISIBLE SATELLITE IMAGERY SHOWS THUNDERSTORMS BEGINNING TO
FIRE ACROSS THE HIGH PLAINS.  UPPER LEVEL ANALYSIS SHOWS A TROUGH
OVER EASTERN COLORADO MOVING EASTWARD TOWARD THE TRI-STATE AREA.  AT
THE SURFACE A COLD FRONT WAS LOCATED SOUTH OF LIMON STRETCHING
NORTHEAST BETWEEN ST. FRANCIS AND GOODLAND TO SOUTH OF IMPERIAL.  A
DRY LINE WAS LOCATED SOUTHWEST OF THE AREA THEN PARALLELING THE
CO/KS BORDER TO THE SOUTH.

FOR THE REST OF THE AFTERNOON AM ANTICIPATING STORMS TO CONTINUE TO
DEVELOP ALONG THE COLD FRONT...WITH DEVELOPMENT EXTENDING SOUTHWARD ALONG
THE DRY LINE.  MEAN STORM MOTION WILL BE TO THE NORTH-NORTHEAST BUT
THE STORMS WILL MOVE AS WHOLE TO THE EAST THROUGH THE AFTERNOON.
DUE TO THE MEAN FLOW BEING PARALLEL WITH THE FRONT...THUNDERSTORM
TRAINING WILL BE A CONCERN AS THE AFTERNOON PROGRESSES.  THIS MAY
LEAD TO LOCALIZED FLOODING.  IN ADDITION THE LONG RESENECE TIME
ALONG THE FRONT...PROVIDED THE STORMS DO NOT SHIFT OFF OF THE
FRONT...MAY ALLOW FOR LAND SPOUTS TO DEVELOP.  OTHERWISE...THE MAIN
THREAT WILL BE THE LARGE HAIL POSSIBLE WITH ANY THUNDERSTORM THAT
DEVELOPS.  DAMAGING WINDS WILL ALSO BE POSSIBLE WITH ANY STORMS THAT
DEVELOP...ESPECIALLY IF STORMS MERGE INTO A SQUALL LINE THIS
AFTERNOON.

MEANWHILE THE 700MB SHORT WAVE TROUGH WEST OF THE AREA WILL FIRE OFF
A FEW THUNDERSTORMS THAT WILL FOLLOW THE TROUGH EAST INTO THE AREA.
THE ONLY THREATS WITH THESE STORMS...SHOULD THEY BECOME
SEVERE...WILL BE DAMAGING WINDS AND LARGE HAIL.  THIS SECOND LINE
MAY MERGE WITH THE LINE FIRING OFF OF THE FRONT AND DRY LINE LATER
THIS AFTERNOON OR REMAIN BEHIND IT.

FOR THIS EVENING AM EXPECTING THE SEVERE THREAT TO CONTINUE AS
INSTABILITY REMAINS WITH VERY LITTLE CINH AHEAD OF THE ADVANCING COLD
FRONT.  THE STORM MOTION AND SEVERE THREAT WILL CONTINUE INTO THE
EVENING FROM THE AFTERNOON.  BEHIND THE FRONT THE SEVERE THREAT
SHOULD BE MINIMAL AT BEST DURING THE EVENING DUE TO THE BETTER
INSTABILITY BEING ALONG/AHEAD OF THE FRONT.  ANTICPATE THE TORNADO
THREAT TO DISSIPATE BY MID EVENING AS TEMPERATURES COOL.  HOWEVER
THE REST OF THE SEVERE WEATHER THREATS WILL CONTINUE UNTIL THE COLD
FRONT IS EAST OF THE AREA WHICH SHOULD BE SHORTLY AFTER MIDNIGHT.
THE MODELS SHOW THE 700MB SHORT WAVE TROUGH LINGERING OVER THE
EAST...SO WILL HAVE SOME PRECIP. CHANCES LINGERING THROUGH THE
OVERNIGHT HOURS OVER THE EAST AS A RESULT.

MEANWHILE A SECOND 700MB SHORT WAVE TROUGH MOVES OVER THE WESTERN
HALF OF THE AREA OVERNIGHT.  SOUNDINGS SHOW SOME ELEVATED
INSTABILITY TO WORK WITH SO WILL PLACE A MENTION OF ISOLATED CHANCES
IN THE FORECAST.

.LONG TERM...(THURSDAY THROUGH WEDNESDAY)
ISSUED AT 228 PM MDT WED MAY 29 2013

WESTERLY FLOW WILL CONTINUE OVER THE CENTRAL PLAINS THROUGH FRIDAY
NIGHT WITH AN UPPER TROUGH OVER THE NORTHERN PLAINS. THE TROUGH WILL
SHIFT INTO THE GREAT LAKES REGION SATURDAY BRINGING NORTHWEST FLOW
INTO THE CENTRAL PLAINS.

THUNDERSTORMS HAVE THE POSSIBILITY OF LINGERING IN THE EASTERN FA
THROUGH MID MORNING THURSDAY AS THE OVERNIGHT SHORTWAVE EXITS THE
AREA. BY THURSDAY AFTERNOON THE SURFACE TROUGH AND HIGHER DEWPOINTS
WILL BE JUST EAST OF THE FA SO HAVE LEFT A SLIGHT CHANCE IN THE FAR
EASTERN FA. BY EVENING MOISTURE HAS DECREASED EVEN MORE WITH THE
TROUGH AXIS WELL EAST OF THE FA SO WILL INSERT NIL POPS FOR THE
THURSDAY NIGHT PERIOD. HIGH PRESSURE AND SUBSIDENCE WILL CONTINUE
OVER THE FA FROM FRIDAY THROUGH SATURDAY. POPS WILL BE NIL FOR THOSE
PERIODS AS WELL.

FIRE WEATHER...RELATIVE HUMIDITY VALUES FALL TO AROUND 15 PERCENT
OVER A FEW COUNTIES IN THE FAR SOUTHWEST FA THURSDAY AFTERNOON. WIND
GUSTS MAY ALSO REACH CRITERIA. FUELS MAY BE CRITICAL OR NON-CRITICAL
BASED ON RAINFALL THAT MIGHT OCCUR OVER THE AREA TONIGHT. CONDITIONS
ARE SLIGHTLY LESS FAVORABLE ON FRIDAY FOR THE SAME AREA.

COOLER MAX TEMPERATURES CAN BE EXPECTED BEHIND THE FRONT FRIDAY AND
SATURDAY. READINGS ON THURSDAY WILL BE IN THE UPPER 70S/LOW 80S
COOLING TO THE LOWER 70S ACROSS THE ENTIRE FA BY SATURDAY. MIN
TEMPERATURES WILL COOL INTO THE MID 40S ACROSS EASTERN COLORADO
THURSDAY NIGHT WITH MID/UPPER 40S WITH SOME LOWER 50S IN THE EAST
FRIDAY NIGHT.

IN THE EXTENDED...(SATURDAY NIGHT THROUGH WEDNESDAY)...UPPER FLOW
WILL BE WESTERLY THROUGH THIS PART OF THE FORECAST. SURFACE HIGH
PRESSURE WILL CONTINUE OVER THE AREA THROUGH SUNDAY FOLLOWED BY A
TROUGH IN EASTERN COLORADO MONDAY/TUESDAY.  HIGH PRESSURE WILL MOVE
INTO THE REGION ON WEDNESDAY.

A SERIES OF SHORTWAVES WILL COME THROUGH THE FLOW FROM MONDAY
THROUGH WEDNESDAY. THIS WILL RESULT IN AT LEAST A SLIGHT CHANCE OR
CHANCE OF THUNDERSTORMS EACH AFTERNOON AND NIGHT.

850 TEMPERATURES INDICATE WARMER MAX TEMPERATURES WITH READINGS IN
THE UPPER 70S/LOWER 80S SUNDAY WARMING TO THE LOWER 90S
MONDAY/TUESDAY. MAX TEMPERATURES WILL COOL SOME WEDNESDAY WITH
READINGS INT HE UPPER 70S.  MIN TEMPERATURES WILL RANGE FROM THE
MID/UPPER 40S SATURDAY NIGHT TO THE UPPER 50S/LOWER 60S SUNDAY NIGHT
THROUGH TUESDAY NIGHT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1142 AM MDT WED MAY 29 2013

A LOW PRESSURE SYSTEM WILL CONTINUE TO DEEPEN OVER THE REGION
TODAY...ALLOWING FOR UNSTABLE CONDITIONS AND SEVERE THUNDERSTORMS TO
DEVELOP.  THUNDERSTORM INITIATION WILL OCCUR AROUND 19Z FOR KGLD AND
WILL APPROACH KMCK AROUND 21Z. THUNDERSTORMS WILL BE PRESENT
NEAR/OVER THE TAF SITES PRODUCING HEAVY RAIN...HAIL AND GUSTY WINDS.
VFR CONDITIONS SHOULD PREVAIL FOR BOTH TAF SITES WITH MVFR CEILINGS
IN THUNDERSTORMS. AS THE FRONT PASSES THROUGH THE REGION...WINDS
WILL SHIFT FROM THE SOUTH TO THE NORTHWEST BY 6Z.  THUNDERSTORMS
WILL MOVE OUT OF THE AREA BY 6Z WITH CEILING CONDITIONS RETURNING TO
VFR FOR BOTH TAF SITES.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JTL
LONG TERM...FS
AVIATION...MK
Hazardous weather outlook, May 29, 1:26 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1226 PM MDT WED MAY 29 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301500-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1226 PM MDT WED MAY 29 2013 /126 PM CDT WED MAY 29 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS
AFTERNOON THROUGH THE EVENING. COVERAGE AND INTENSITY WILL
INCREASE AS THE AFTERNOON PROGRESSES. THESE STORMS WILL BE CAPABLE
OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND
A FEW TORNADOES THIS AFTERNOON AND EVENING. WHILE THE ENTIRE AREA
IS AT RISK FOR SEVERE WEATHER...THE MOST LIKELY AREA WILL BE EAST
OF THE COLORADO BORDER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY AND FRIDAY LOW RELATIVE HUMIDITIES AND GUSTY WEST TO
NORTHWEST WINDS MAY LEAD TO AN ELEVATED FIRE DANGER OVER SOUTH OF
A LINE FROM FLAGLER TO SHARON SPRINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH THE EVENING.

JTL

In the hours before

Special weather statement, May 29, 5:30 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
430 PM MDT WED MAY 29 2013

KSZ001-013-014-027-028-300030-
CHEYENNE KS-SHERMAN-THOMAS-WALLACE-LOGAN-
INCLUDING THE CITIES OF...ST. FRANCIS...GOODLAND...COLBY...
SHARON SPRINGS...OAKLEY
430 PM MDT WED MAY 29 2013 /530 PM CDT WED MAY 29 2013/

A THUNDERSTORM GUST FRONT ENTERING NORTHWEST KANSAS WILL PRODUCE
WIND GUSTS EXCEEDING 60 MPH AND VISIBILITIES OF ONE QUARTER OF A
MILE OR LESS IN BLOWING DUST. THIS FRONT WILL MOVE RAPIDLY EAST
TOWARD COLBY KANSAS. MOTORISTS TRAVELING NEAR GOODLAND KANSAS AND
ESPECIALLY INTERSTATE 70 SHOULD TAKE PRECAUTION.
Local storm report, May 29, 5:31 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
431 PM MDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     DUST STORM       WALLACE                 38.91N 101.59W
05/29/2013                   WALLACE            KS   TRAINED SPOTTER

            OUTFLOW FROM STORMS ACROSS SHERMAN COUNTY HAVE CREATED AN
            AREA OF BLOWING DUST REDUCING VISBILITY TO ARROUND A
            QUARTER OF A MILE AT TIMES. SPOTTER REPORTED DUST
            EXTENDED AS FAR SOUTH AS SHARON SPRINGS AT ONE POINT

&&

JMARTIN
Local storm report, May 29, 5:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
432 PM MDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             13 SW GOODLAND          39.22N 101.88W
05/29/2013  M1.50 INCH       SHERMAN            KS   COCORAHS

            NICKEL SIZE HAIL WITH LARGEST SIZE BEING ONE AND A HALF
            INCH IN DIAMETER.

&&

BRB
Local storm report, May 29, 5:40 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
440 PM MDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     DUST STORM       8 S GOODLAND            39.23N 101.71W
05/29/2013                   SHERMAN            KS   TRAINED SPOTTER

            52.6 MPH WIND MEASURED WITH VISIBILITY OF 1/4 MILE.

&&

BRB
Local storm report, May 29, 5:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
441 PM MDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             3 S GOODLAND            39.31N 101.71W
05/29/2013  E0.75 INCH       SHERMAN            KS   TRAINED SPOTTER

&&

BRB
Local storm report, May 29, 5:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
449 PM MDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     4 W GOODLAND            39.35N 101.78W
05/29/2013  M62 MPH          SHERMAN            KS   NWS EMPLOYEE

&&

BRB

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 9:28 PM CDTSpecial Weather StatementGLDGove32 min
May 28, 9:46 PM CDTSpecial Weather StatementGLDGove29 min
May 29, 1:22 PM CDTSpecial Weather StatementGLDCheyenne23 min
May 29, 1:29 PM CDTSevere Thunderstorm WarningGLDCheyenne61 min
May 29, 2:23 PM CDTSpecial Weather StatementGLDRawlins12 min
May 29, 2:35 PM CDTSpecial Weather StatementGLDThomas15 min
May 29, 2:39 PM CDTSevere Thunderstorm WarningGLDRawlins51 min
May 29, 2:48 PM CDTSpecial Weather StatementGLDGreeley12 min
May 29, 2:51 PM CDTSpecial Weather StatementGLDThomas14 min
May 29, 3:07 PM CDTSevere Thunderstorm WarningGLDGove, Logan53 min
May 29, 3:20 PM CDTSevere Thunderstorm WarningGLDSherman55 min
May 29, 3:34 PM CDTSevere Thunderstorm WarningGLDThomas56 min
May 29, 3:35 PM CDTSpecial Weather StatementGLDRawlins25 min
May 29, 3:51 PM CDTSevere Thunderstorm WarningGLDRawlins54 min
May 29, 3:52 PM CDTSevere Thunderstorm WarningGLDSherman53 min
May 29, 3:56 PM CDTSevere Thunderstorm WarningGLDLogan34 min
May 29, 4:07 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Wichita38 min
May 29, 4:12 PM CDTFlash Flood WarningGLDLogan, Thomas5 hr
May 29, 4:21 PM CDTSpecial Weather StatementGLDCheyenne24 min
May 29, 4:27 PM CDTSevere Thunderstorm WarningGLDSheridan, Thomas63 min
May 29, 4:29 PM CDTSevere Thunderstorm WarningGLDLogan61 min
May 29, 4:35 PM CDTTornado WarningGLDLogan25 min
May 29, 4:43 PM CDTSevere Thunderstorm WarningGLDRawlins62 min
May 29, 4:54 PM CDTSpecial Weather StatementGLDWallace51 min
May 29, 4:54 PM CDTTornado WarningGLDGove, Logan, Sheridan, Thomas36 min
May 29, 5:03 PM CDTFlash Flood WarningGLDRawlins3 hr
May 29, 5:07 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman, Wallace38 min
May 29, 5:26 PM CDTSevere Thunderstorm WarningGLDCheyenne49 min
May 29, 5:27 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas63 min
May 29, 5:43 PM CDTSevere Thunderstorm WarningGLDCheyenne, Logan, Rawlins, Sherman, Thomas, Wallace47 min
May 29, 5:45 PM CDTTornado WarningGLDGove, Sheridan45 min
May 29, 5:49 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita41 min
May 29, 5:55 PM CDTTornado WarningGLDWichita35 min
May 29, 6:13 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins47 min
May 29, 6:19 PM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan56 min
May 29, 6:27 PM CDTSevere Thunderstorm WarningGLDDecatur, Gove, Logan, Rawlins, Sheridan, Thomas63 min
May 29, 6:45 PM CDTTornado WarningGLDGove, Logan, Sheridan, Thomas30 min

Nearby

Tornado Warnings in Kansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.